A uniform rationale for Whitney forms on various supporting shapes - CentraleSupélec Access content directly
Journal Articles Mathematics and Computers in Simulation Year : 2010

A uniform rationale for Whitney forms on various supporting shapes

Alain Bossavit
No file

Dates and versions

hal-00555665 , version 1 (14-01-2011)

Identifiers

  • HAL Id : hal-00555665 , version 1

Cite

Alain Bossavit. A uniform rationale for Whitney forms on various supporting shapes. Mathematics and Computers in Simulation, 2010, 80 (8), pp.1567-1577. ⟨hal-00555665⟩
35 View
0 Download

Share

Gmail Facebook X LinkedIn More